Convergence of boundary integral method for a free boundary system

Wenrui Hao, Bei Hu, Shuwang Li, Lingyu Song

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Boundary integral method has been implemented successfully in practice for simulating problems with free boundaries. Though the method produces accurate and efficient numerical results, its convergence study is usually limited to numerical demonstrations by successively reducing time step and increasing resolution for a test problem. In this paper, we present a rigorous convergence and error analysis of the boundary integral method for a free boundary system. We focus our study on a nonlinear tumor growth problem. The boundary integral formulation yields a Fredholm type integral equation with moving boundaries. We show that in two dimensions, the convergence of the scheme in the L norm has first order accuracy on the time direction and Δθα on the spatial direction.

Original languageEnglish (US)
Pages (from-to)128-157
Number of pages30
JournalJournal of Computational and Applied Mathematics
StatePublished - May 15 2018

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Convergence of boundary integral method for a free boundary system'. Together they form a unique fingerprint.

Cite this